MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7053HP WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7053HP WASHER/DISINFECTOR
Model Number 7053HP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the amsco 7053hp washer/disinfector and spoke to user facility personnel regarding the reported event.The technician learned that the employee was attempting to manually clear an obstruction when the door closed on their hand resulting in the reported event.As designed, the detection bar was activated, and went back up.The technician inspected the unit and was not able to duplicate the reported event.No repairs were required, and the unit was returned to service.The amsco 7053hp washer/disinfector operator manual states, " warning - personal injury hazard: risk of pinch point between door and threshold when the door opens.Keep fingers away from threshold." the technician counseled user facility personnel on the safe operating protocols, specifically to not manually attempt to clear door obstructions.No additional issues have been reported.
 
Event or Problem Description
The user facility reported an employee obtained an injury to their hand while operating their amsco 7053hp washer/disinfector.Medical treatment was sought, but not administered.

Brand Name
AMSCO 7053HP WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key13802860
Report Number9680353-2022-00009
Device Sequence Number5009073
Product Code MEC
UDI-Device Identifier00724995176662
UDI-Public00724995176662
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7053HP
Device Catalogue NumberFH19042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown